# SDR A6WA202401198702

- Difficulty date: January 19, 2024
- Submitted: January 22, 2024
- Operation: Air carrier
- Aircraft: N416AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7603
- Aircraft time: 45,497 hours, 43,539 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Warning Message
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER T/O RECEIVED NOSE DOOR OPEN AND GEAR DISAGREE.  RAN QRH PROCEDURE MSG'S WENT AWAY.  LANDING WIGHT 44, 600LBS, SMOOTH NORMAL LANDING. MSG APPEARED AFTER 2 SECONDS SELECTING GEAR.  AIRCRAFT REMOVED FROM SERVICE  PERFORMED GEAR SWING IAW AMM 32-30-00 OPS CHECK GOOD.
